MathSciNet Relay Station
MathSciNet bibliographic data
MR79254 (18,57b) 55.0X
Thomas, Emery A generalization of the Pontrjagin square cohomology operation. Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 266–269.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement